It's making me feel absolutely nuts. My husband will probably leave me because I act crazy. I just had a baby 3 months ago. What should I do about my mood swings
I recognize the name of the shot you are taking. The doctors wanted me to give the shot to my 9 year old daughter in order to stop her puberty from happening. But the side effects seemed awful. From what I hear, your body is fooled into thinking that you are in menopause. This is why I decided against the medication because doctor stated that you feel hot flashes as well as other menopausal symptoms. Sounds like maybe you need a change of medication. I would definitely go back to doc.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Apr 2010 • 1 answer
Posted 20 Mar 2011 • 1 answer
Posted 3 Jul 2011 • 1 answer
Posted 13 Dec 2013 • 1 answer
Posted 25 May 2015 • 4 answers